MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIAD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pleural Effusion (2010); Ascites (2596)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the literature, a retrospective study analyzed the outcomes of patients who underwent robotic distal gastrectomy with a single-port robotic platform for the treatment of gastric cancer between march 2023 and april 2024.It was noted that a ligasure device or competitor product was utilized intra-operatively to divide thick tissue and vessels.There were 20 patients included in the study and complications included pleural effusion and chyle ascites.No re-operation or mortality was reported; however, interventions and patient outcomes are unknown.
 
Additional Manufacturer Narrative
D10 concomitant products: unknown ligasure instrument - unknown ligasur, lot# unknown ayaka ito, masaya nakauchi, masahiro fujita, yusuke umeki,kazumitsu suzuki, akiko serizawa·shingo akimoto yusuke watanabe· tsuyoshi tanaka· susumu shibasaki· kazuki inaba· ichiro uyama, koichi suda1 initial clinical experiences of robotic distal gastrectomy for gastric cancer using the da vinci¿ sp system: a single-center retrospective study https://doi.Org/10.1007/s00423-025-03685-w medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the literature, a retrospective study analyzed the outcomes of patients who underwent robotic distal gastrectomy with a single-port robotic platform for the treatment of gastric cancer between march 2023 and april 2024.It was noted that a ligasure device or competitor product was utilized intra-operatively to divide thick tissue and vessels.There were 20 patients included in the study and complications included pleural effusion and chyle ascites.No re-operation or mortality was reported; however, interventions and patient outcomes are unknown.Additional information was received stating that adverse events mentioned within the article did not relate directly to medtronic devices/products.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (rfr, fdd, fdp and imf) additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21893010
Report Number1717344-2025-00586
Device Sequence Number8387592
Product Code GEI
UDI-Device Identifier10884524002903
UDI-Public10884524002903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFORCETRIAD
Device Catalogue NumberFORCETRIAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown